CalprofenĀ® 100mg/5ml Oral Suspension Ibuprofen Strawberry Flavour 3+ Months 100ml

100ml × 6 × 1

 

Log in to buy

 
RSP:£4.19
POR:33.22%
Pack Size:100ml
Product Code:380560
Retail EAN:3574661385488
Vat Rate:Standard
Brand:Calprofen
Description
  • Colour & Sugar Free
  • Pain & fever relief
  • Syringe

Additional Pack Information

Calprofen® is a registered trade mark.

Product Marketing

Calprofen® is a strawberry flavoured Ibuprofen oral suspension
Suspension for babies and children. It is used for the relief of:
Fever (raised temperature)
Post-immunisation fever
Teething and toothache
Colds and influenza symptoms
Earache
Headache
Minor muscular pains and aches

Ingredients/Nutrition

Ingredients

Each 5 ml of Oral Suspension contains 100 mg Ibuprofen, Also contains: E965, E219, E217, E1520, E422 and Ethanol

Other Info

Additional Information

  • Free From Colours
  • Pack Type: Box

Preparation and Usage

Preparation and Usage

Read the enclosed leaflet carefully before use.
This product is intended for use in children aged 3 months to 12 years.

Dosage: For oral use. Shake the bottle well before use. A syringe is provided to measure doses of 2.5 ml and 5 ml, always use the syringe supplied with the pack.

Post-immunisation fever:
2.5 ml, followed by another 2.5 ml six hours later if necessary.
Only give if your baby is 3 months and over.
Only give if your baby weighs over 5kg.
Do not give more than 2 doses in 24 hours.
If fever is not reduced you should consult your doctor.

Pain and Fever Relief:
Age: Babies under 3 months; do not give to babies under 3 months. Consult your doctor
Age: 3 months - 6 months (weighing over 5 kg), Dose: 2.5 ml may be taken 3 times in 24 hours
Age: 6 months - 12 months, Dose: 2.5 ml 3 times a day
Age: 1 year - 2 years, Dose: 2.5 ml 3 to 4 times a day
Age: 3 years 7 - years, Dose: 5 ml 3 or 4 times a day
Age: 8 years - 12 years, Dose: 10 ml (5 ml + 5 ml) 3 or 4 times a day
- Doses should usually be given every 6 - 8 hours, leave at least 4 hours between doses.
For short term use only.
- Do not give to babies aged 3 months to under 6 months for more than 24 hours.
- Do not give to children aged 6 months and older for more than 3 days.
- If symptoms persist or worsen, consult your doctor promptly.
The lowest effective dose should be used for the shortest duration necessary to relieve symptoms. If your child has an infection, consult a doctor without a delay if symptoms (such as fever and pain) persist or worsen

Storage

Do not store above 25°C.

Max Temp °C: 25

Safety

Safety Warning
Not recommended for children under 3 months.

Do not give this product if your baby or child:
- Has (or has had two or more episodes of) a stomach ulcer, perforation or bleeding.
- Is allergic to Ibuprofen or any other ingredient of the product, aspirin or other related painkillers.
- Is taking other NSAID painkillers, or aspirin with a daily dose above 75 mg.

Speak to a pharmacist or doctor before giving this product if your baby or child:
- Has or has had asthma, diabetes, high cholesterol, high blood pressure, a stroke, heart, liver, kidney or bowel problems, or is dehydrated.

Do not use this product and speak to your doctor if you are trying to get pregnant, suspect you are pregnant, are pregnant or are breast-feeding. Speak to your doctor or pharmacist before using this product if you are elderly or a smoker.

See leaflet for additional safety warnings.
Keep out of sight and reach of children.
Do not exceed the stated dose.

KEEP OUT OF THE SIGHT AND REACH OF CHILDREN.
DO NOT EXCEED THE STATED DOSE.

Manufacturer’s Address

McNeil Products Ltd,
HP12 4EG,
UK.

The image and product information have been prepared for illustration and information purposes only and may differ from that shown. Whilst Bestway/Batleys use reasonable endeavors to ensure that the product information presented is accurate and up to date it does not accept any liability for any information which may not be accurate, it is not a substitute for reading the product packaging or label prior to use. You should note that products and their ingredients are subject to change. If you do require precise ingredients or nutritional information you should consult the manufacturer, whose contact details will appear on the packaging or label. Where there is a link to a third party's website for further information on the product, please note that Bestway/Batleys have no control over and no liability for the contents of that website. Bestway/Batleys accept no liability or responsibility whatsoever for any other web sites which may be accessed through the Bestway/Batleys websites. Bestway and Batleys are reliant upon third parties for much of the information provided and reserve the right to change data, references and product specifications at any time. This data is supplied for personal use only. It may not be reproduced in any way whatsoever without Bestway/Batleys' prior consent, nor without due acknowledgement.

Ready for Tobacco Track & Trace?

We’ve noticed we don’t have your Tobacco Track & Trace codes. Please click below to go to the Tobacco Track & Trace page where you can enter your codes, or apply for them if need be.

Don’t worry though... you can still buy all non-Tobacco Track & Trace stock without your codes.

Continue shopping Enter/Obtain my codes